# SDR SWAA2024080909107

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF LOWER SKIN HAS AN IMBEDDED SCREW. (MARKED)<[01] FABRICATION OF NEW 241CF FLOOR PANEL WAS ACCOMPLISHED IAW SRM 53-00-50-2R-0 AND BOEING DWG: 144A5810 ID: 0130.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION #1
